# SDR CALA2013110592657

- Difficulty date: November 3, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,415 hours, 12,549 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL VALVE RT EICAS & FUEL VALVE LIGHT ILLUMINATED WHEN ENG SHUTDOWN DURING TAXI HOLD.  WHITE SMOKE WAS REPORTED FROM EXHAUST.  CHECKED & CLEANED CONNECTOR FOR NR 2 ENGINE FUEL CONTROL UNIT. STARTED AND SHUT DOWN ENGINE 2 SEVERAL TIMES WITH NO FAULTS.
